# SDR JBXA980049

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Condition: Malfunctioned
- Location: Pitot
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT PITOT HEAT FAILED AFTER TAKEOFF.  CYCLED AIRCRAFT POWER.  OPERATIONAL TEST OF PROBE HEATING SYSTEM GOOD IAW CL-65 AMM 30-31-15.  (X)
